Doctor insights on:
Cause Of Azathioprine Allergy
Azathioprine allergy: Azathioprine is a drug used routinely by rheumatologist for a number of inflammatory conditions. In rare cases, it may be associated with side effects which include stomach upset, changes in blood count, or changes in liver function tests. Even more rare, patients may develop a true allergic reaction. This may be manifested by a rash, facial swelling, or other changes. If you are concerned, I would be happy to do a consult if needed. ...Read more
Azathioprine is a drug used routinely by rheumatologist for a number of inflammatory conditions. In rare cases, it may be associated with side effects which include stomach upset, changes in blood count, or changes in liver function tests. Even more rare, patients may develop a true allergic reaction. This may be manifested by a rash, facial swelling, or other changes. If you are concerned, I would be happy to do ...Read more
Imuran allergy: There is no specific symptoms of allergy to azathioprine. Patients may have reactions to the drug that include nausea, diarrhea, GI distress, liver function abnormalities, or rash. Depending on why the drug is being use to treat a rheumatologic or other disorder for example, we'll also determine the specific side effect profile and how it is treated. ...Read more
Azasan allergy: allergic to alaskan. You are taking up valuable time from patients who have serious questions. I am reporting you again. Find other things to do. please. ...Read more
Was on imuran (azathioprine) for 3 months. I stopped it 2 weeks ago. It caused severe fatigue and i still am always tired. How long till it gets back to normal?
Depends on illness: This depends on what the rest of your illness is. Either it should be pretty much out of your system by now. You may want to check with your physician to see what other issues are going on that might explain your symptoms ...Read more
Not usually: The immunosuppressive agent can cause toxicity to the liver but not usually the gallbladder. You should discuss with the doctor prescribing the medicine for you. ...Read more
No: The most common side effects of Imuran (azathioprine) are nausea/vomiting (~12%) which may be accompanied by malaise, diarrhea. Drowsiness is really not common with this drug. This drug is used for many conditions, so the drowsiness may also be a result of other conditions. Please see your doctor for evaluation and continuous care. Take care. ...Read more
I have a painless, soft, puffy 2" lump over my collarbone. Can having Crohn's disease cause this? I take imuran (azathioprine).
Difficult to tell: It is always difficult to tell what the cause of pancreatitis is which is why a lot of lab work is done. Doctors take a medical history, check triglyceride levels, perform imaging like ultrasound or CT, and review medications. If there is no other explanation and the patient is on a high risk medication known to cause pancreatitis, then we will recommend discontinuing that drug. ...Read more
Data presented on : This site http://www.Ncbi.Nlm.Nih.Gov/m/pubmed/15023170/ suggest an ?ed risk of congenital abnormalities. Since affected progeny had the same disorders as their fathers, a causal association with an immunosuppressant could not be proven. Please consult your wife's ob-gyn & request a pre-pregnancy visit with a prenatal genetic counselor to assist you in decision-making. ...Read more
How often you should do blood tests if you're on imuran (azathioprine) .. and how many months does it take to make an effect on blood counts and cause cancer risks ?
Imuran (azathioprine) effects: Before starting TPMT test to assess metabolism which affects dosing. Check blood counts.liver function about every month,for blood and liver effects. Certain drugs like ACE inhibitors( high blood pressure), allopurinol ( gout) increase blood levels. Cancer risk is over decades but if you are on imuran (azathioprine) the underlying disease is also a cancer risk. Use sunscreen. Do not worry many take imuran (azathioprine) ...Read more
Can azathioprine cause bruising? I am diagnosed with itp but never had brusing before. Only have it after taking prednisolene and azathiprine
I am anaemic and hv low platelets. Am on prednisolene and imuran (azathioprine). Can i take spirulina cause i heard its good?
I have been told to stop my Azathioprine treatment as it caused painful nodes all over my leg and feet, what other medicine will I be given for chrons?
Your question is: incomplete however there are many other medications to treat your chronic inflammatory disorder! Hope this helps! Dr Z ...Read more
Can imuran (azathioprine) cause back pain (bone and muscles) after 1month of its intake ?? I feel so tired and sleep most of the time
Why taking Imuran (azathioprine)?: Why are you taking the drug. Cannot intelligently answer this question without more information. Ask again...and include the reason that (powerful) drug is being taken!! ...Read more
What can cause mild elevation of ALT 51 and range up to 33 with a normal AST .. and can using medication(imuran,asprin,hydroquin for 3 days cause that?
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more